# SDR GTIA2023070337301

- Difficulty date: July 1, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,927 hours, 2,822 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECENDING BELOW 10,000 FLT ATND A CALLED AND REPORTED DIRTY SOCK SMELL SHORTLY AFTER CAPT & FO SMELLED TURB J OIL PAC 1 SHUT DOWN SMELL DISAPATED AFTER LANDING -PERFORMED AIR QUALITY INSPECTION IAW TSM 05-50-00-810-831 PERFORMED ENGINE IDLE RUN ISOLATED PACK 1 & 2 NO ODOR PRESENT AT THIS TIME A/C OK FOR CONT SVC
